# SDR DALA1233216306

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B105177
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON DRAG SPLICE FITTINGS AT BS 960-990, S38L.  MAINTENANCE REMOVED CORRODED DRAG SPLICE FITTING.  INSTALLED NEW FITTING PER PRI 502620-14AD REV 4.
